So I have been on Lexapro for a very long time and found it was not working so I stopped. My side effects are blurry eye sight, soar eyes, can't wear my glasses, headaches and it reminds me of the start of a migraine. No brain zaps thank god. I am trying a more natural way to help with low serotonin levels, 5-HTP. Maybe that's why no brain zaps. I just need to know how long the symptoms last. It's been about 5 days and I can't keep this up. No depression but more emotional.
I have to tell you that these withdrawal symptoms do not just stop, and the more you try to eliminate them at this point the more damage you may be doing-especiallly with the 5HTP. I was put on Paxil 10 years ago for a simple panic attack. After two years on it and much weight gain I decided it was time to get off of it. I WEANED SIGNIFICANTLY and took up to six months to get off of it. I experiinced a lot of anxiety during the withdrawal. After about 1-2 months of being off of it I hit rock bottom and landed in the emergency room and deep into depression-the first time in my life for depression-then back on the paxil I had to go. Since then I have tried two other times in the past 8 years with the same effect- I was able to pull myself back the second time also, but I tried a third attempt and ended up in the psyciatric ward for nine days with doctors trying to get my system to switch over to lexapro. I have tried a couple of times to reduce the lexapro. I've gone from 15 to 10, but can't get below that yet. I am presently seeing a natural path who is guiding me through the necessities of building neurological support for future reduction and success. The reduction so far was easier this time then before. I reccommend that you stop the 5HTP, and SLOWLY RETURN TO A THEREPEUTIC DOSE of the lexapro. Accept the fact that for now you are locked into this drug, eat healthy, drink sufficient water, take a good mag, cal, D, suppliment to help with sleep and anxiety during day as directed on label. Also gradually add some iodine (50 mgs), Vit,C (500-1000), and pantothenic acid(100mgs.) suppliments. Introduce each of them at three day intrivals to see if any reactions are felt. If all are tolerated then you can add a low dose of B-complex (the spring valley from Walmart workk nicely-but watch out for extra anxiety because sometime certain B's can create more aniety then the opposite-I find that with the B6. I am not a doctor, but I have gone through the mill with these drugs and through my natural path's direction I have researched and learned enough to keep me from going down with the withdrawals.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2013 • 1 answer
Posted 30 Jun 2013 • 5 answers
Posted 7 Dec 2014 • 3 answers
Posted 9 Feb 2015 • 1 answer
Posted 26 Oct 2016 • 2 answers